Discontinuous Games and Endogenous Sharing Rules
Leo K Simon and
William Zame
Econometrica, 1990, vol. 58, issue 4, 861-72
Abstract:
This paper proposes a new approach to the study of economic problems that have hitherto been modeled as games with discontinuous payoffs. Typically, the discontinuities arise from indeterminacies in the underlying problem. The authors' point of departure from the conventional approach is to view the sharing rules that resolve these indeterminacies as part of the solution rather than as part of the description of the model. A solution to the authors' model is a sharing rule, together with a profile of (mixed) strategies that satisfies the usual (Nash) best response criterion. Their main result is that such a solution always exists. Copyright 1990 by The Econometric Society.
Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (169)
Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819900 ... 3B2-%23&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
Working Paper: Discontinous Games and Endogenous Sharing Rules (1987) 
Working Paper: Discontinuous Games and Endogenous Sharing Rules (1987)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:58:y:1990:i:4:p:861-72
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().